# SDR AALA201703079005

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 24,590 hours, 9,489 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DECLARED. ON FINAL APPROACH, FLAPS SPLIT AT 10 1.5 DEGREES AND DID NOT MOVE. UNEVENTFUL LANDING. ACCOMPLISHED ALTERNATE FLAP MOVEMENT PROCEDURE. ACCOMPLISHED FUNCTIONAL TEST AND FSEU BITE PROCEDURE. FAULT CLEARED WITH NO CURRENT FAULTS. OPERATIONAL CHECK GOOD.
